MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG LOCKING PLATE, SAGITTAL SPLIT, 12MM BAR, 6 HOLE, ORTHIOGNATHIC; IMPLANT

STRYKER LEIBINGER FREIBURG LOCKING PLATE, SAGITTAL SPLIT, 12MM BAR, 6 HOLE, ORTHIOGNATHIC; IMPLANT
Model Number 55-10556
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device implanted in patient.
 
Event or Problem Description
It was reported by the healthcare professional that it was noticed 1 year post operative, that the plate implanted was broken.No other information is known at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Images were received that show the devices after initial implantation and during the plate breakage.In the post-op image, it could be observed that bone healing has been achieved even though the left plate is broken.The device will be removed at an unknown date.This case was presented to stryker¿s medical expert.He stated that ¿(¿) the plates should be intact 1 year after surgery, but there are no adverse events from a plate fracture after adequate bone healing (after 3 months following surgery) (¿)¿.Except for the planned plate removal, no adverse consequences were reported for this event.Based on the performed statistical investigation, there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.Therefore, no corrective and / or preventive actions are deemed necessary at that time.H3 other text : device implanted in patient.

Brand Name
LOCKING PLATE, SAGITTAL SPLIT, 12MM BAR, 6 HOLE, ORTHIOGNATHIC
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key11335428
Report Number0008010177-2021-00011
Device Sequence Number3631006
Product Code JEY
UDI-Device Identifier04546540366252
UDI-Public04546540366252
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-10556
Device Catalogue Number55-10556
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;